# SDR CALA2017092303306

- Difficulty date: September 23, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 102,478 hours, 16,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: H2052K3833
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SLIDE PACK DOOR LATCH FAILURE NOTED ON PLANNED WORKLOAD. DOOR LATCHES FOUND FAILED IN CLOSED POSITION WHEN DOOR DIRECTED TO RELEASE LATCHES FAILED TO OPERATE CAUSING THE O/W DOOR TO REMAIN LATCHED CLOSED EVEN THOUGH COMMANDED OPEN. C/W EA2560-02662 OP 1.
